Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2017 | Journal Article | IST-REx-ID: 1089 | OA
Total positivity in Markov structures
S. Fallat, S. Lauritzen, K. Sadeghi, C. Uhler, N. Wermuth, P. Zwiernik, Annals of Statistics 45 (2017) 1152–1184.
View | DOI | Download Submitted Version (ext.)
 

Filters and Search Terms

issn=00905364

Search

Filter Publications

  • Display / Sort

    Export / Embed